# SDR DALA2022052603684

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 83,774 hours, 16,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 EVACUATION SLIDE BUSTLE / COVER LOOSE / LOCATIONS: 3R , CORRECTIVE ACTION: RESECURED SLIDE BUSTLE AT 3R DOOR. OK FOR SVC. (2248973)
